# SDR ASAA2020050832710

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,921 hours, 14,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8681
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 59,917 hours, 26,323 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START WHEN PRESSING RECALL THE RIGHT PACK LIGHT ILLUMINATED AND THEN EXTINGUISHED WHEN MASTER CAUTION WAS PRESSED. GROUNDED - YES. ACCOMPLISHED FIM 21-53 TASK 821 FOUND RH RAM AIR ACT LIGHT ON. REMOVED AND REPLACED RH RAM AIR ACT AS REQUIRED OPS CKD GOOD REF AMM 21-51-21-400-801. REACCOMPLISHED FIM TASK 21-53 TASK 821 NO FAULTS FOUND.
